# SDR USAA2008111792076

- Difficulty date: November 9, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 65,755 hours, 45,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DROP IN MAINTENANCE, CORROSION ON RIGHT CREASE BEAM INNER CHORD AT BS 967, RBL 60, WL 207.8.  REPLACED CREASE BEAM INNER CHORD AT BS 967, RBL 60, WL 207.8 IAW B737-300 SRM 51-40-02.
